Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Sobolev, Alexander (2005) Integrated density of states for the periodic Schroedinger operator in dimension two. Annales Henri Poincare, 6 (1). pp. 31-84. ISSN 1424-0637

Melgaard, M, Ouhabaz, E-M and Rozenblum, G (2004) Negative discrete spectrum of perturbed multivortex Aharonov-Bohm Hamiltonians. Annales Henri Poincare, 5 (5). pp. 979-1012. ISSN 1424-0637

Parnovski, L and Sobolev, A V (2001) Lattice points, perturbation theory and the periodic polyharmonic operation. Annales Henri Poincare, 2. pp. 573-581. ISSN 1424-0637

This list was generated on Wed Mar 29 08:23:20 2017 BST.